# SDR 2018FA0000124

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: General aviation
- Aircraft: N545AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7545
- Aircraft time: 29,490 hours, 27,003 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  NLG DOOR OPEN AND GEAR DISAGREE LIGHT WARNING MESSAGE.   IAW FIM 32-60-09, TT WAS ADJUSTED, NLG CENTERED AND EXTENDED PROXIMITY SENSOR IAW AMM 32-61-05-05 AND EXTENSION RETRACTION SYSTEM TEST NORMAL ON GROUND.
